# SDR 2021FA0000055

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Aircraft: N636AT
- Make and model: Diamon DA 40
- Aircraft serial: 40588
- Aircraft time: 1,070 hours
- Engine: Lyc IO360M1A
- Engine time: 1,070 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: D4171261000
- Condition: Cracked
- Location: Engine Bay
- Part time: 1,070 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POWER PLANT INSPECTION.  ENGINE TRUSS WAS NOTED TO BE CRACKED AT THE LOWER LEFT ENGINE SHOCK MOUNT ATTACH POINT IN THE WELDED AREA (GUSSET TUBE).
